Allergy Community
G6PD AND FIBROMYALGIA - DOXYCLINE-METRONIDAZOLE-ACETAMINOPHEN-PLEASE HE...
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

G6PD AND FIBROMYALGIA - DOXYCLINE-METRONIDAZOLE-ACETAMINOPHEN-PLEASE HELP, URGENT!

Hello,

I seriously need some urgent help, please!!!

I have a G6PD deficiency, category 1, and my level is 0.01 or 0.001 (Triple tested and verified over and over, because no one believes it, since I am a female).  

I was diagnosed with Fybromialgia and have read upon a somewhat popular treatment with Doxycycline, but have avoided it, because everyone says that for the first couple months, the person will end up with severe symptoms of everything they are dealing with, before they ever see an improvement in their condition.  I have a severe case of Fybromialgia and I have been scared of starting this treatment.

I also need to mention that I have had a Gastric Bypass in 2000 and Perforated Ulcer in 2007 and IBS for over ten years; only mentioning it, just in case these new meds are causing any troubles with the above conditions.

I only mentioned the Fybromialgia, because now I have been diagnosed with a rare abdominal infection (no name given for it) and have been prescribed the following for the next 14 days

Doxycycline 100 MG twice a day

And

Metronidazole 500 MG twice a day  

And

Hydrocodone / Acetaminophen 10-325 one pill every four hours

I have been taking them for the last three days and my new symptoms are: Extreme fatigue, terrible migraines, severe diarrhea, and severe body pains including severe cramping and severe itching all over.

I do not know which medication is causing me which symptom.  Is it the Doxycycline, the Metronidazole or the Acetaminophen (which I know, and the Doctors knew, that I am allergic to, but they prescribed it anyway for the pain) I am just tired of arguing with them and to top it off, I was at the ER and was way too sick even think straight.
Please help.  I cannot take it any longer and it has only been three days; there is no way that I can go on like this for ten more days.  I am afraid to go to the ER again, because even though I tell them about my G6PD deficiency, every single time, they inject me with the wrong medication claiming that it is all safe for me and in the end, it never is.  

Please, please, help!

Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
209987_tn?1418913008
Blank
tschock
AB
612551_tn?1247839157
Blank
Jerry_NJ
NJ